# SDR GTIA012203

- Difficulty date: November 15, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN FLOORBOARD LEFT CENTER STATION 889-956.  SEVERE CORROSION AFT END, CRACKED WITH AREAS OF MISSING METAL AND ELONGATED MOUNT HOLES.  FABRICATED NEW FLOORBOARD.  INSTALLED FLOORBOARD STATION 889-956 IAW DC9 SRM 51-30-1.  (M)
